# SDR USAASB96047

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 2195 - DCA - ON CLIMB-OUT, NR 1 ATTITUDE FLAG CAME IN VIEW.  HEADING FLAG ON HSI IN VIEW.  MAINTENANCE REPLACED NR 1 IRU AND PERFORMED OPS CHECK.  SYSTEM CHECKS NORMAL.  (M)
